# SDR DALA1314340682

- Difficulty date: May 25, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1448, S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BILGE BS 1448, STR 29L SKIN FOUND CORRODED.  REPLACED DOUBLER IAW SRM 53-00-01, FIG 201, REPAIR 2.
